MathSciNet Relay Station
MathSciNet bibliographic data
MR2213976 (2006j:76060) 76F02 (76F55)
Arenas, Alexandre; Chorin, Alexandre J. On the existence and scaling of structure functions in turbulence according to the data. Proc. Natl. Acad. Sci. USA 103 (2006), no. 12, 4352–4355 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement